Meeting of the Association for Symbolic Logic, New York, 1974

Journal of Symbolic Logic 40 (2):299-304 (1975)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 94,593

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

20 (#776,721)

6 months
7 (#624,066)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Donald A. Martin
University of California, Los Angeles

Citations of this work

No citations found.

Add more citations

References found in this work

Extensions of Makinson's Completeness Theorems in Modal Logic.R. Routley - 1970 - Mathematical Logic Quarterly 16 (3):239-256.

Add more references